# SDR SWAA2012102308752

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,173 hours, 19,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101331
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN MISSING.  INSTALLED COVER PER M/M.
